MathSciNet Relay Station
MathSciNet bibliographic data
MR1074150 (91k:57021) 57N15 (55M25 55N30 57P05)
Snyder, David F. Partially acyclic manifold decompositions yielding generalized manifolds. Trans. Amer. Math. Soc. 325 (1991), no. 2, 531–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement